# SDR REXA2016121602552

- Difficulty date: December 16, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 20,158 hours, 19,619 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 853
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 20 DEGREES.  RESET FLAP CIRCUIT BREAKERS. FLAPS CYCLED FIVE TIMES NORMALLY.   PERFORMED TROUBLESHOOTING IAW FIM REV. 51 FOUND AND ADJUSTED THE LT & RT BPSU.  REMOVED & REPLACED TEH FECU. COMPLETED RIGGING IAW AMM 27-51-10.
